# SDR DALA2025102407793

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,566 hours, 47,302 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Roller
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATLANTA DUE TO A LEFT GEAR UNSAFE INDICATION.   PERFORMED TROUBLE SHOOT PER B717 FIM 32-60. REPLACED EMERGENCY RELEASE ROLLER FOR LEFT GEAR. TEST GOOD.(7707462)
